# SDR CA071213002

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,121 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Condition: Burned
- Location: Blower Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DECLARED EMERGENCY DUE TO SMOKE IN COCKPIT AND LANDED SAFELY. REPAIR PARTY LT FROM ANOTHER BASE. FOUND CAUSE WAS CABIN VENT BLOWER. DISABLED SYSTEM. AIRCRAFT FERRIED TO AIRPORT.  MAINTENANCE WILL REPLACE VENT BLOWER. (TC NR 20071213002)
